Algebraically independent generators of invariant differential operators on a symmetric cone

Takaaki Nomura

研究成果: ジャーナルへの寄稿記事

9 引用 (Scopus)
元の言語英語
ページ(範囲)122-133
ページ数12
ジャーナルJournal fur die Reine und Angewandte Mathematik
1989
発行部数400
DOI
出版物ステータス出版済み - 1 1 1989

Fingerprint

Symmetric Cone
Invariant Differential Operators
Mathematical operators
Cones
Generator

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

Algebraically independent generators of invariant differential operators on a symmetric cone. / Nomura, Takaaki.

:: Journal fur die Reine und Angewandte Mathematik, 巻 1989, 番号 400, 01.01.1989, p. 122-133.

研究成果: ジャーナルへの寄稿記事

@article{e2b140e55d904d3881a5289fd5206f1a,
title = "Algebraically independent generators of invariant differential operators on a symmetric cone",
author = "Takaaki Nomura",
year = "1989",
month = "1",
day = "1",
doi = "10.1515/crll.1989.400.122",
language = "English",
volume = "1989",
pages = "122--133",
journal = "Journal fur die Reine und Angewandte Mathematik",
issn = "0075-4102",
publisher = "Walter de Gruyter GmbH & Co. KG",
number = "400",

}

TY - JOUR

T1 - Algebraically independent generators of invariant differential operators on a symmetric cone

AU - Nomura, Takaaki

PY - 1989/1/1

Y1 - 1989/1/1

UR - http://www.scopus.com/inward/record.url?scp=0010996420&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0010996420&partnerID=8YFLogxK

U2 - 10.1515/crll.1989.400.122

DO - 10.1515/crll.1989.400.122

M3 - Article

VL - 1989

SP - 122

EP - 133

JO - Journal fur die Reine und Angewandte Mathematik

JF - Journal fur die Reine und Angewandte Mathematik

SN - 0075-4102

IS - 400

ER -